Kerodon

$\Newextarrow{\xRightarrow}{5,5}{0x21D2}$
$\Newextarrow{\xhookrightarrow}{10,10}{0x21AA}$

Bibliography entry MR838654

author
Cordier, Jean-Marc and Porter, Timothy
title
Vogt's theorem on categories of homotopy coherent diagrams
year
1986
journal
Mathematical Proceedings of the Cambridge Philosophical Society
volume
100
number
1
pages
65–90
MathSciNet
MR838654
DOI
doi:838654

@article{MR838654,
    AUTHOR = "Cordier, Jean-Marc and Porter, Timothy",
    TITLE = "Vogt's theorem on categories of homotopy coherent diagrams",
    JOURNAL = "Math. Proc. Cambridge Philos. Soc.",
    FJOURNAL = "Mathematical Proceedings of the Cambridge Philosophical Society",
    VOLUME = "100",
    YEAR = "1986",
    NUMBER = "1",
    PAGES = "65--90",
    ISSN = "0305-0041",
    MRCLASS = "55P99 (18D20)",
    MRNUMBER = "838654",
    MRREVIEWER = "R. M. Vogt",
    DOI = "10.1017/S0305004100065877"
}

      

This item is referenced in 1 tag:

  • in Subsection 2.4.5: From Simplicial Categories to $\infty $-Categories